# SDR CALA2017032600736

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 77,130 hours, 25,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID LAV EEL LITE INOP. SECURED LOOSE LAMP, CKS OK ACCOMPLISHED IDT MID LAV EEL LITE. OP CK GOOD.
